Posted by Annemarie (18.104.22.168) on June 08, 2000 at 09:42:31:
In Reply to: Hi family, need advice on Verapamil posted by maggie on June 08, 2000 at 05:56:05:
I have been on Vera for two + years and the dragon is still more or less behaving, just threatening with shadows. Last year I did have a bout, when on holiday, when I stupidly continued with my low dose. Should have upped it, I heard later, to doses other people on the board are using.
But after the episode closed I went down to lower doses and even stopped taken Vera altogether for several months.
Also, it seems you may increase the efficiency of Verapamil by taken a grapefruit each day. Grapefruit increases the bio-availability of Vera, so on the whole you could take even less. In the US people are warned against doing this, but then Vera is a heart medication and there the dose is calculated finely to prevent life treatening situations. Also, doses in those cases are much higher then yours (or mine).
Hope I have helped a bit
Post a Followup